# SDR AALA202506051163

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 58698
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND OFAR (M33143) BATTERY PACK (LEFT SIDE) INOP. NEGATIVE LIGHTING CAME ON DURING TEST OF EMERGENCY BACK-UP LIGHTING. MAINTENANCE REPLACED LH DOOR #5 EMERGENCY BATTERY M33143 PER AMM 33-51-06.
